# SDR RAIA970404

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Propeller
- Part number: C5JFR36C1104C
- Condition: Boot Fail
- Location: Right Engine
- Part time: 2,899 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7502 - RIGHT PROP HEAT FAILED IN FLIGHT.  MAINTENANCE REPLACED RIGHT PROP ASSY.  (M)
